# SDR SIMA3546

- Difficulty date: December 19, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 00110420002
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5358 - FLOOR PROXIMITY EMERGENCY LIGHT EXIT SIGN FOR THE SERVICE DOOR IS INOPERATIVE.  MAINTENANCE REPLACED DAMAGED PIN FOR THE EMERGENCY LIGHT ASSEMBLY CANNON PLUG.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
